MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6468
Medical Device Problem Codes Loss of or Failure to Bond (1068); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening at the stem-sleeve junction.The stem was spinning loose from the sleeve in the canal.Doi: unknown.Dor: (b)(6) 2021; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TAPER CEM STEM 13X90
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12210952
Report Number1818910-2021-15728
Device Sequence Number11930174
Product Code JWH
UDI-Device Identifier10603295217176
UDI-Public10603295217176
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6468
Device Catalogue Number866468
Device Lot NumberD16120529
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAPER CEM STEM 13X90; UNIV FEM SLEEVE CEM 20MM; UNKNOWN KNEE FEMORAL; TAPER CEM STEM 13X90; UNIV FEM SLEEVE CEM 20MM; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR